Posted by Joy on January 22, 2001, at 18:18:11
In reply to Did Celexa sap your energy?, posted by allisonm on January 22, 2001, at 11:10:42
Hi. You're only a few days on this med. You have to give it a little more time. Just don't dose higher for a little while. Everybody is different. 20 mg of Celexa gave me no side effects, it just did not work for me and 30 mg gave me agitation; no lethargy on this med for me. Hang in there a little while. Don't give up too quickly.
> I've been taking Celexa (10mg/day to start) since Friday and have felt waves of exhaustion and lethargy ever since. Friday night I had to go to bed early. Saturday I woke early (5:30), got up fairly early (8-ish) but then went back to bed until almost noon. Sunday I was able to get and stay up all morning, but had to lie down for awhile at 3 -- and couldn't sleep. I woke up at 5:30 again this morning (no alarm) and got to work early, but I feel extremely tired. I almost feel as socked as I did when I first started Remeron, but I don't remember that tiredness lasting this long. I am trying to figure out whether this is the Celexa or whether I am coming down with something. Ugh! Any ideas?
> I take the Celexa in the morning, and I'm also taking Wellbutrin (200mg/b.i.d) and Neurontin (200mg in am and 800mg at bedtime).